# SDR UPS02438066

- Difficulty date: April 18, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT SIGN ABOVE UPPER DECK ESCAPE SLIDE DOOR INOP.  LIGHT COMES ON AND THEN GOES OUT QUICKLY.  REMOVED AND REPLACED POWER PACK PER AMM 33-51-04, OPS CHECK GOOD.
